Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: any idea of what is happening to me ? (long) Sad Panda

Posted by francesco on February 23, 2004, at 11:23:04

In reply to Re: any idea of what is happening to me ? (long) francesco, posted by Sad Panda on February 23, 2004, at 10:15:34

Thanks Panda, you've been helpful in the past and I'm glad you answered me. I quit Ritalin because I felt drugged while on it, couldn't concentrate any better, ups and downs, rebound effect, hypertension problems to say any. It was not the right med for me and when you take the Rit you say exactly what will be its effects on you over the long period because it's the same effect you have in the short period (or so they say).

Anafranil made me concentrate better but it made me shy and social phobic (kind of misanthropist). I don't like to be that kind of guy, but I cannot say for sure I won't finish to come back to it, since, so far, it's the only med that has seemed to work for my concentration problems. Unfortunately the last time I tried it gave me fever, which lasted ten days, and immediately ceased when I quit the med. So, maybe I become allergic to it, or I can't tolerate it anymore.

Moreover it's known to cause constipation (like all TCAs) which is something that I should have to avoid since it worsens my urological problems.
(and antidepressant per se seems to make prostatis more difficult to treat).

I also think that my psychiatrist won't prescribe it to me without a mood stabilizer since he thinks I can be bipolar II rapid cycling or bipolar III (bipolarity induced by meds). I've tried Trileptal and it flattens me (but again, I can't say for sure I won't try it again) and lithium that made me act like I were drunk. So, the picture is a bit messy.

The good news are that I take a xanax 0.50 and the confusion passed. Therefore my psychiatrist is right. Xanax improves my confusion issues. The other part of the dylemma is that I don't know why I'm so confused without Xanax and I'm scared about taking Xanax because one of the syntoms of benzo withdrawal seems to be confusion. Another thing I would like to report is that SAM-E actually made me feel far worse even at the dosage of 400mg.

I could try it at the 200mg dosage but for some of the posters (like ron hill) even that dosage seems hard to tolerate without a mood stabilizer. So, once again, my psychiatrist seems to be right. I need a mood stabilization before going on a new antidepressants. The problem is to find a mood stabilizer that don't damp me down. My psychiatris seems to believe that xanax can act as a mood stabilizer but, you know, there's the dipendence issue. So, if you or someone else, has a suggest to give to make some order in my disorder I would be glad to hear.

Thanks again


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:francesco thread:316805
URL: http://www.dr-bob.org/babble/20040223/msgs/316830.html